# SDR SIMA20220221002

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 39,786 hours, 34,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT/HOLDER INOP.MEL 25-32 - AUTH# 02-224M-C - LOG PAGE 4768660 ITEM #1 --C/A-REMOVED AND REPLACED AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT ASSY PER AMM 33-50-16. OPS CHECK GOOD. MEL RESTORED.
